# SDR O2GA2019050283701

- Difficulty date: April 28, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N837UP
- Make and model: Beech B300
- Aircraft serial: FL967
- Aircraft time: 3,481 hours, 2,975 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 35133790007
- Condition: Intermittent
- Location: Cockpit
- Part time: 3,481 hours, 2,975 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH NOSE GEAR GREEN ANNUNCIATOR LIGHT DID NOT ILLUMINATE. INDICATOR LIGHT BULB TEST OKAY. FLAPS WERE PLACED TO FULL DOWN POSITION AND RECEIVED 'GEAR UNSAFE' AUDIBLE WARNING. COMPLETED MANUAL GEAR EXTENSION PROCEDURE PER CHECKLIST. EMERGENCY DECLARED AND LANDING WAS UNEVENTFUL. AIRCRAFT WAS RETURNED TO SERVICE.
